# SDR 02FDEA00447

- Difficulty date: June 12, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-200
- Aircraft serial: 18872
- Aircraft time: 68,528 hours, 50,660 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 652177613
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AILERON FITTING CORRODED ON TOPSIDE OF FITTING.  REMOVED AND REPLACED FITTING PER MM 27-10-131-4.
